About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 759801, 8 pages
http://dx.doi.org/10.1155/2013/759801
Research Article

Approximate Solution of Tuberculosis Disease Population Dynamics Model

1Institute for Groundwater Studies, University of the Free State, P.O. Box 9300, Bloemfontein, South Africa
2Department of Mathematics, Faculty of Art & Sciences, Celal Bayar University, Muradiye Campus, 45047 Manisa, Turkey

Received 22 March 2013; Accepted 2 June 2013

Academic Editor: R. K. Bera

Copyright © 2013 Abdon Atangana and Necdet Bildik. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. Kumar, A. K. Abbas, N. Fausto, and R. N. Mitchell, Robbins Basic Pathology, Saunders Elsevier, 8th edition, 2007.
  2. A. Konstantinos, Testing For Tuberculosis, vol. 33, Australian Prescriber, 2010.
  3. K. G. Castro, “Global tuberculosis challenges,” Emerging Infectious Disease, vol. 4, no. 3, pp. 408–409, 1998.
  4. C. Dye, Z. Fengzengb, S. Scheele, et al., “Evaluating the impact of tuberculosis control number of deathsprevented by short-course chemotherapy in China,” International Journal of Epidemiology, vol. 29, no. 3, pp. 558–564, 2000. View at Publisher · View at Google Scholar
  5. L. Gammaitoni and M. C. Nucci, “Using a mathematical model to evaluate the efficacy of TB control measures,” Emerging Infectious Diseases, vol. 3, no. 3, pp. 335–342, 1997.
  6. C. J. Murray and J. A. Salomon, Using Mathematical Models To Evaluate Global Tuberculosis Control Strategies—A Paper Presented at the Centre For Population and Development Studies, Harvard University, Cambridge, Mass, USA, 1998.
  7. World health Organization, WHO: Tuberculosis Fact Sheet, 2007.
  8. O. K. Koriko and T. T. Yusuf, “Mathematical model to simulate tuberculosis disease population dynamics,” American Journal of Applied Sciences, vol. 5, no. 4, pp. 301–306, 2008. View at Publisher · View at Google Scholar
  9. D. Baleanu, K. Diethelm, E. Scalas, and J. J. Trujillo, Fractional Calculus Models and Numerical Methods Series on Complexity, Nonlinearity and Chaos, World Scientific, 2012.
  10. A. Atangana, A. Ahmed, and N. Belic, “A generalized version of a low velocity impact between a rigid sphere and a transversely isotropic strain-hardening plate supported by a rigid substrate using the concept of non-integer derivatives,” Abstract Applied Analysis, vol. 2013, Article ID 671321, 9 pages, 2013. View at Publisher · View at Google Scholar
  11. A. Atangana and J. F. Botha, “Analytical solution of the groundwater flow equation obtained via homotopy decomposition method,” Journal of Earth Science & Climatic Change, vol. 3, p. 115, 2012. View at Publisher · View at Google Scholar
  12. A. Atangana and E. Alabaraoye, “Solving a system of fractional partial differential equations arising in the model of HIV infection of CD4+ cells and attractor one-dimensional Keller-Segel equations,” Advances in Difference Equations, vol. 2013, p. 94, 2013.
  13. A. Atangana and A. Secer, “Time-fractional coupled- the korteweg-de vries equations,” Abstract Applied Analysis, vol. 2013, Article ID 947986, 8 pages, 2013. View at Publisher · View at Google Scholar
  14. K. B. Oldham and J. Spanier, The Fractional Calculus, Academic Press, New York, NY, USA, 1974. View at Zentralblatt MATH · View at MathSciNet
  15. I. Podlubny, Fractional Differential Equations, Academic Press, New York, NY, USA, 1999. View at Zentralblatt MATH · View at MathSciNet
  16. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier Science B.V., Amsterdam, The Netherlands, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. A. Atangana and A. Secer, “A note on fractional order derivatives and Table of fractional derivative of some specials functions,” Abstract Applied Analysis, vol. 2013, Article ID 279681, 2013. View at Publisher · View at Google Scholar
  18. M. Caputo, “Linear models of dissipation whose Q is almost frequency independent, part II,” Geophysical Journal International, vol. 13, no. 5, pp. 529–539, 1967. View at Publisher · View at Google Scholar
  19. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives: Theory and Applications, Gordon and Breach, Yverdon, Switzerland, 1993. View at Zentralblatt MATH · View at MathSciNet
  20. D. Baleanu, K. Diethelm, E. Scalas, and J. J. Trujillo, Fractional Calculus, Series on Complexity, Nonlinearity and Chaos, World Scientific, 2012, Models and numerical methods. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. A. Atangana and A. Kılıçman, “A possible generalization of acoustic wave equation using the concept of perturbed derivative order,” Mathematical Problems in Engineering, vol. 2013, Article ID 696597, 6 pages, 2013. View at Publisher · View at Google Scholar